# SDR 2002F00635

- Difficulty date: April 29, 2002
- Submitted: June 22, 2002
- Operation: Air carrier
- Aircraft: N902AE
- Make and model: Saab 340B
- Aircraft serial: 340B269
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 17303
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SPS - FLT 3580 - ON PREFLIGHT, CREW FOUND EMERGENCY EXIT SIGN OVER MAN CABIN DOOR AND FLIGHT ATTENDANT SEAT TO BE INOPERATIVE.  AIRCRAFT WAS FERRIED TO LAW.  MAINTENANCE REMOVED AND REPLACED THE COCKPIT ARM SWITCH AND POWER SUPPLY UNITS 20LN AND 21LN IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
